# SDR DHL2007784501

- Difficulty date: July 8, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 720 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT BS 720 PLUS 15, STR 19R.  REMOVED GOUGED FILLER AT FUSELAGE SKIN AT PREVIOUS REPAIR.  FILLER DIM.  5.5 BY 2.75 IAW B727 SRM 53-30-3, FIG 14.  FABRICATED NEW FILLER, MATERIAL USED 2024T3, 063, 5.5 BY 2.75 IAW B727 SRM 53-30-3, FIG 14 AND 53-30-2, FIG 2.  TREATED, PRIMED AND INSTALLED FILLER IAW B727 SRM 51-10-2, 53-30-3, FIG 14 AND 53-30-2.
